Pointwise definable models of set theory, extended abstract, Oberwolfach 2011

  • J. D. Hamkins, “Pointwise definable models of set theory, extended abstract,” Mathematisches Forschungsinstitut Oberwolfach Report, vol. 8, iss. 1, 02/2011, pp. 128-131, 2011.  
    @ARTICLE{Hamkins2011:PointwiseDefinableModelsOfSetTheoryExtendedAbstract,
    AUTHOR = "Joel David Hamkins",
    TITLE = "Pointwise definable models of set theory, extended abstract",
    JOURNAL = "Mathematisches Forschungsinstitut Oberwolfach Report",
    YEAR = "2011",
    volume = "8",
    number = "1, 02/2011",
    pages = "128--131",
    month = "",
    note = "",
    abstract = "",
    keywords = "",
    source = "",
    DOI = {10.4171/OWR/2011/02},
    URL = {http://dx.doi.org/10.4171/OWR/2011/02},
    file = F
    }

This is an extended abstract for the talk I gave at the Mathematisches Forschungsinstitut Oberwolfach, January 9-15, 2011.

Slides | Main Article

 

Leave a Reply